# SDR CALA2018032901051

- Difficulty date: March 28, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5417
- Condition: Corroded
- Location: Bs 1343.5-1445.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT, RBL 16.1, BS 1343.5 - 1445.6 CORRODED AT MULTIPLE AREAS.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, AD 1, DETAIL 5,  AND DWG 1-517-2226.  REPAIRED IAW SRM 53-00-53, REPAIR 1.
